I have used Retin A gel twice in one week and my cheeks are swollen and I have a rash that is itchy?The rash has now developed into itchy, crusty blotches and the swelling still remains. I have stopped using the gel until the swelling and patches which are very dry and flaky disappear. I am worried I might be left scarred. Has anyone else had the same side effects ?
25 Aug 2010
I hope this reaction has resolved to some extent ... but I would still recommend that you see your doctor, as crusting of the skin is a serious side effect.
The other known side effects are listed below.
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Retin-A Cream:
Redness, peeling, or feeling of warmth; sensitivity to sunlight; skin irritation; stinging at application site.
Seek medical attention right away if any of these SEVERE side effects occur when using Retin-A Cream:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); severe redness, swelling, blistering, or crusting of the skin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Imodium for over one week and I have red skin on various parts of my body that is very itchy. I thought it was from allergy to ...
1 answer • 16 Mar 2011
I have been on Victoza for 5 months and have developed both a yeast and bacterial infection in my urine (Strep B). I took antibiotics for the urine ...
4 answers • 21 Sep 2011
My face and whole body feels extremely dry and itchy, my face keeps getting dry raised rashes that are itchy and my lips feel so dry like I'm ...
1 answer • 6 Mar 2013
I do not have pimples but there are scars on my face with open pores as well as blackheads and whiteheads. My skin is of sensitive types. Should i ...
1 answer • 24 Jul 2013
I've got itchy skin and a rash on my lower throat and colar bone.It seemed to start after I was pre?
I've got itchy skin and a rash on my lower throat and colar bone.It seemed to start after I was prescribed Prilosec.Is this possible??? ...
1 answer • 24 Feb 2014